# SDR DALA2017020901093

- Difficulty date: February 8, 2017
- Submitted: February 9, 2017
- Operation: Air carrier
- Aircraft: N301DQ
- Make and model: Boeing 737732
- Aircraft serial: 29687
- Aircraft time: 26,476 hours, 10,755 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND CRACK ON INTERCOSTAL LOC BTW BS 277 TO BS 294.5 FLOOR STRUCTURE AT PASSENGER CABIN. MAINTENANCE REPLACED INTERCOSTAL LOC BTW BS 277 TO BS 294.5 FLOOR STRUCTURE AT PASSENGER CABIN AND FASTENERS AS PER SRM 51-10-02 AND DRAWING 141A5400.
